Previous |  Up |  Next


Title: The colimits in the generalized algebraic categories (English)
Author: Adámek, J.
Author: Koubek, V.
Author: Pohlová, V.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 13
Issue: 2
Year: 1972
Pages: 29-40
Category: math
MSC: 18A25
MSC: 18A30
MSC: 18B05
MSC: 18C15
idZBL: Zbl 0287.18002
idMR: MR0390010
Date available: 2012-10-05T18:22:48Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_013-1972-2_3.pdf 897.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo